AMS eContent Search Results
Matches for: msc=(65F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 136 found      Go to page: 1 2 3 4 > >>

[1] Martin J. Gander and Soheil Hajian. Analysis of Schwarz methods for a hybridizable discontinuous Galerkin discretization: The many-subdomain case. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Duk-Soon Oh, Olof B. Widlund, Stefano Zampini and Clark R. Dohrmann. BDDC Algorithms with deluxe scaling and adaptive selection of primal constraints for Raviart-Thomas vector fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Steffen Börm. Adaptive compression of large vectors. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Danping Yang. Non-iterative parallel Schwarz algorithms based on overlapping domain decomposition for parabolic partial differential equations. Math. Comp. 86 (2017) 2687-2718.
Abstract, references, and article information   
View Article: PDF

[5] I. G. Graham, E. A. Spence and E. Vainikko. Domain decomposition preconditioning for high-frequency Helmholtz problems with absorption. Math. Comp. 86 (2017) 2089-2127.
Abstract, references, and article information   
View Article: PDF

[6] Sergey Voronin and Ingrid Daubechies. An iteratively reweighted least squares algorithm for sparse regularization. Contemporary Mathematics 693 (2017) 391-411.
Book volume table of contents
View Article: PDF

[7] Martin J. Gander and Yingxiang Xu. Optimized Schwarz methods with nonoverlapping circular domain decomposition. Math. Comp. 86 (2017) 637-660.
Abstract, references, and article information   
View Article: PDF

[8] Long Chen, Ricardo H. Nochetto, Enrique Otárola and Abner J. Salgado. Multilevel methods for nonuniformly elliptic operators and fractional diffusion. Math. Comp. 85 (2016) 2583-2607.
Abstract, references, and article information   
View Article: PDF

[9] Froilán M. Dopico, Javier González, Daniel Kressner and Valeria Simoncini. Projection methods for large-scale T-Sylvester equations. Math. Comp. 85 (2016) 2427-2455.
Abstract, references, and article information   
View Article: PDF

[10] Juan G. Calvo. A BDDC algorithm with deluxe scaling for $H(curl)$ in two dimensions with irregular subdomains. Math. Comp. 85 (2016) 1085-1111.
Abstract, references, and article information   
View Article: PDF

[11] Ji Liu and Stephen J. Wright. An accelerated randomized Kaczmarz algorithm. Math. Comp. 85 (2016) 153-178.
Abstract, references, and article information   
View Article: PDF

[12] Adi Ben-Israel. Projectors on Intersections of Subspaces. Contemporary Mathematics 636 (2015) 41-50.
Book volume table of contents
View Article: PDF

[13] Jichun Li, Yunqing Huang and Wei Yang. Well-posedness study and finite element simulation of time-domain cylindrical and elliptical cloaks. Math. Comp. 84 (2015) 543-562.
Abstract, references, and article information   
View Article: PDF

[14] Liyong Zhu and Qiang Du. Mesh dependent stability and condition number estimates for finite element approximations of parabolic problems. Math. Comp. 83 (2014) 37-64.
Abstract, references, and article information   
View Article: PDF

[15] Jichun Li and Jiajia Waters. Homogenized discontinuous Galerkin method for Maxwell's equations in periodic structured dispersive media. Contemporary Mathematics 586 (2013) 247-255.
Book volume table of contents   
View Article: PDF

[16] Zhangxin Chen, Hui Liu, Song Yu, Ben Hsieh and Lei Shao. Reservoir Simulation on NVIDIA Tesla GPUs. Contemporary Mathematics 586 (2013) 125-133.
Book volume table of contents   
View Article: PDF

[17] Sunyoung Bu, Jingfang Huang and Michael L. Minion. Semi-implicit Krylov deferred correction methods for differential algebraic equations. Math. Comp. 81 (2012) 2127-2157.
Abstract, references, and article information   
View Article: PDF

[18] Liuqiang Zhong, Long Chen, Shi Shu, Gabriel Wittum and Jinchao Xu. Convergence and optimality of adaptive edge finite element methods for time-harmonic Maxwell equations. Math. Comp. 81 (2012) 623-642. MR 2869030.
Abstract, references, and article information   
View Article: PDF

[19] Jayadeep Gopalakrishnan and Joseph E. Pasciak. The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations. Math. Comp. 75 (2006) 1697-1719. MR 2240631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhong-Zhi Bai. Structured preconditioners for nonsingular matrices of block two-by-two structures. Math. Comp. 75 (2006) 791-815. MR 2196992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. Y. Pan, M. Kunin, R. E. Rosholt and H. Kodal. Homotopic residual correction processes. Math. Comp. 75 (2006) 345-368. MR 2176403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James H. Bramble, Tzanio V. Kolev and Joseph E. Pasciak. The approximation of the Maxwell eigenvalue problem using a least-squares method. Math. Comp. 74 (2005) 1575-1598. MR 2164087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William W. Hager and Soonchul Park. Global convergence of SSM for minimizing a quadratic over a sphere. Math. Comp. 74 (2005) 1413-1423. MR 2137009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shangyou Zhang. A new family of stable mixed finite elements for the 3D Stokes equations. Math. Comp. 74 (2005) 543-554. MR 2114637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yao-Lin Jiang and Richard M. M. Chen. Computing periodic solutions of linear differential-algebraic equations by waveform relaxation. Math. Comp. 74 (2005) 781-804. MR 2114648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nicolas Neuss and Christian Wieners. Criteria for the approximation property for multigrid methods in nonnested spaces. Math. Comp. 73 (2004) 1583-1600. MR 2059727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ivan G. Ivanov, Vejdi I. Hasanov and Frank Uhlig. Improved methods and starting values to solve the matrix equations $X\pm A^*X^{-1}A=I$ iteratively. Math. Comp. 74 (2005) 263-278. MR 2085410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joan-Josep Climent, Carmen Perea, Leandro Tortosa and Antonio Zamora. Sequential and parallel synchronous alternating iterative methods. Math. Comp. 73 (2004) 691-717. MR 2031401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alan George and Khakim D. Ikramov. Gaussian elimination is stable for the inverse of a diagonally dominant matrix. Math. Comp. 73 (2004) 653-657. MR 2031399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James H. Bramble and Joseph E. Pasciak. A new approximation technique for div-curl systems. Math. Comp. 73 (2004) 1739-1762. MR 2059734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 136 found      Go to page: 1 2 3 4 > >>